# SDR VNAA2019040231101

- Difficulty date: March 3, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF SMOKE IN COCKPIT AND CABIN AFTER ENGINE SHUTDOWN AT GATE. GROUND CREW NOTICED SMOKE DURING TAXI.  REMOVED AND REPLACED LH AND RH COALESCERS BAGS IAW CRJ 200 AMM 21-51-13-040-801. APU OPS CHECK GOOD. THIS CLEARS MEL."
